Analgesics

Analgesics Companies (9)

Analgesics Products (8)

  • Product Paracetamol 500mg / 650mg (Pamol)

    Pamol Tablet is an anti-pyretic (fever reducer) and analgesic (pain reliever). It works by inhibiting the release of certain chemical messengers that cause pain and fever. Available Dosage Forms - Paracetamol 500mg and 650 mg Tablets.
  • Product Paracetamol (Acetaminophen) DC

    Annual Output Capacity: 22,000 tons in wide range of different formulations
    By Fluid Bed Granulation (9000 tons per year),Spray Dry Granulation (5000 tons per year) and Wet Granulation (8000 tons per year) 
    EU GMP/US FDA/DMF available
    EHS compliance with ECOVADIS/PSCI Certification
    ...
  • Product Oralsept® Spray

    1 ml solution contains 1.5 mg benzidamine hydrochloride.

    Box with a plastic container of 30 ml spray with a dosing pump.
  • Product Cannabis sativa flos (dry flower) S-LAB THC 18%, CBD ≤ 1%

    Cannabis flos ( dry flower ) S-LAB THC 18%, CBD ≤ 1%
     
    Cannabis sativa L. (Cannabaceae) contains:
    Delta-9-tetrahydrocannabinol (THC)18% (not less than 16.2% and not more than 19.8%) and cannabidiol (CBD): not more than 1%
    Store below 25ºC.Narcotic drug of group I-N.
    ...
  • Product Butorphanol tartrate

    Butorphanol tartrate is a synthetic opioid analgesic and is used for the management of moderate to severe pain, as well as for sedation in certain medical procedures.

    It is commonly used in both human and veterinary medicine. In veterinary medicine, it’s often used for pre-anesthetic medicat...
  • Product Paracetamol Infusion

    Paracetamol Infusion helps in relieving moderate pain and reducing fever. It effectively alleviates pain and reduces fever for the short-term in cases following surgery or in cases where oral administration is not possible.
  • Product TRAMADOL + PARACETAMOL

    37,5 + 325 mg/5ml oral solution | Therapeutic use: Opioid/ Non-opioid pain reliever; moderate to severe pain | ATC: N02AJ13
  • Product Ibuprofen Aktiv® Tablets


    1 film-coated tablet contains 200 mg or 400 mg ibuprofen.

    Box of 30 film-coated tablets of 200 mg in a blister pack.

    Box of 10 film-coated tablets of 400 mg in a blister pack.

    Box of 30 film-coated tablets of 400 mg in a blister pack.

Upcoming Events

  • CPHI & PMEC China 2024

    Shanghai New International Expo Center
    19 June 2024 - 21 June 2024
  • CPHI South East Asia 2024

    Queen Sirikit National Convention Center, Bangkok, Thailand
    10 Jul 2024 - 12 Jul 2024
  • CPHI Korea 2024

    COEX, Seoul, Korea
    27 - 29 August 2024

Pharmaceutical Industry Webinars